# SDR FDEA201510113166

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 600 hours, 20,144 cycles
- Engine: Ge CF650C2
- System (JASC): 2210 · Autopilot System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 80 KTS.  ONCE TAKEOFF POWER WAS SET,  APPROACHING 80 KTS. THE AUTO THROTTLES PULLED BACK, NR 3 THROTTLE APPROX TWO KNOB WIDTHS.  ENG FAIL LIGHT ILLUMINATED.  PER CONVERSATION WITH FLIGHT CREW, ALL OTHER ENG INDICATIONS WERE NORMAL, BEFORE & AFTER EVENT.   BOTH ATS INOPERATIVE.
